An alternative approach to the Holder continuity of solutions to some elliptic equations


Creative Commons License

DÜZGÜN F. G. , Marcellini P., Vespri V.

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, vol.94, pp.133-141, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 94
  • Publication Date: 2014
  • Doi Number: 10.1016/j.na.2013.08.018
  • Title of Journal : NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS
  • Page Numbers: pp.133-141

Abstract

We give an alternative and self contained proof of the Holder continuity of locally bounded solutions to some elliptic equations, including the equation associated with the p-Laplacian operator. We combine the techniques introduced by De Giorgi and Moser with a 1-dimensional Poincare inequality. 

We give an alternative and self contained proof of the Holder continuity of locally bounded solutions to some elliptic equations, including the equation associated with the p-Laplacian operator. We combine the techniques introduced by De Giorgi and Moser with a 1-dimensional Poincare inequality. (C) 2013 Elsevier Ltd. All rights reserved.